# SDR DALA2017090106521

- Difficulty date: August 31, 2017
- Submitted: September 1, 2017
- Operation: Air carrier
- Aircraft: N988DL
- Make and model: Doug MD-88
- Aircraft serial: 53339
- Aircraft time: 65,701 hours, 47,364 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Gouged
- Location: Lt Wing Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING L/E SLAT NR 3 EXTERNAL SKIN HAS A GOUGE NEXT TO THE END.   REMOVED DAMAGE AND EVALUATED, ORIGINAL .100 LOSS .024, REMAINING .076, AND FOUND TO BE OUT OF ALLOWABLE LIMITS IAW SRM 57-01. REPAIRED AREA IAW ERA 556444-14, REV O.
